# SDR ASOA20130607319

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 254
- Aircraft time: 31,912 hours, 24,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM ANGLES OVER-WING BOX CRACKED INBD AND OTBD SIDES OF FRAME 47.  R & R OMEGA BEAM ANGLES, PN'S 140-04213-601, 603, 607,& 609.
